Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 8

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 8 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access
MathSciNet review: 1559234
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 8 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access
MathSciNet review: 1559227
Definite integrals containing a parameter
D. C. Gillespie.
Bull. Amer. Math. Soc. 18 (1912), 379-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559228
On the $V_{3}^{3}$ with five nodes of the second species in $S_{4}$
S. Lefschetz.
Bull. Amer. Math. Soc. 18 (1912), 384-386
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559229
Notes
Bull. Amer. Math. Soc. 18 (1912), 419-424
More Information
Full-text PDF Free Access
MathSciNet review: 1559232
New publications
Bull. Amer. Math. Soc. 18 (1912), 425-430
More Information
Full-text PDF Free Access
MathSciNet review: 1559233

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Principia Mathematica, by Alfred North Whitehead and Bertrand Russell.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 18 (1912), 386-411
Review information
Full-text PDF Free Access
Vorlesungen über Differentialgeometrie, by Luigi Bianchi.
Reviewer: Luther Pfahler Eisenhart
Bull. Amer. Math. Soc. 18 (1912), 411-418
Review information
Full-text PDF Free Access